# SDR DXTA2025102705440

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 9,675 hours, 5,712 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 302270503
- Part serial: 1197
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, PROX SYS FAULT CAS DISPLAYED. B3: 007551.  REMOVED PSEU PNOFF 30227-0503 SNOFF 1197 FOR FAULT CODE B3:007551 AND CYAN CAS MESSAGE AND INSTALLED ABOVE UNIT IAW CL350 AMM 32-61-09-720-801. OK FOR SERVICE.
